# SDR ABXA9900030

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 5910130273
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED.  REPAIRED WEB CRACK IAW ABX REA D953-26127MR.
